Universidad Complutense de Madrid
E-Prints Complutense

A solvable 2-body Dirac-equation in one space dimension

Impacto

Downloads

Downloads per month over past year



Domínguez-Adame Acosta, Francisco and Méndez Martín, Bianchi (1991) A solvable 2-body Dirac-equation in one space dimension. Canadian Journal of Physics, 69 (7). pp. 780-785. ISSN 0008-4204

Official URL: http://www.nrcresearchpress.com/doi/abs/10.1139/p91-128#.U1_aQoFDsVg


URLURL Type
http://www.nrcresearchpress.comUNSPECIFIED


Abstract

A solvable Hamiltonian for two Dirac particles interacting by instantaneous linear potentials in (1 + 1) dimensions is discussed. The system presents no Klein paradox even if the coupling is rather strong, so particles remain bound. The four independent components of the wave function describing the system resemble the nonrelativistic oscillator eigenfunctions. Although the Hamiltonian is not fully covariant, the effective frequency of the oscillator obeys a typical relativistic Doppler law. In contrast to the nonrelativistic treatment, eigenstates are intrinsically coupled with the overall translational motion of the system.


Item Type:Article
Additional Information:

© Natl Research Council Canada

Uncontrolled Keywords:Potentials, Oscillator
Subjects:Sciences > Physics > Materials
ID Code:25314
Deposited On:08 May 2014 12:10
Last Modified:13 Nov 2014 08:47

Origin of downloads

Repository Staff Only: item control page